A Proof of Menger's Theorem.
Monatshefte für Mathematik, Tome 73 (1969), pp. 81-83
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MOMA_1969__73_177453,
author = {J.S. Pym},
title = {A {Proof} of {Menger's} {Theorem.}},
journal = {Monatshefte f\"ur Mathematik},
pages = {81--83},
year = {1969},
volume = {73},
zbl = {0176.22502},
url = {http://geodesic.mathdoc.fr/item/MOMA_1969__73_177453/}
}
J.S. Pym. A Proof of Menger's Theorem.. Monatshefte für Mathematik, Tome 73 (1969), pp. 81-83. http://geodesic.mathdoc.fr/item/MOMA_1969__73_177453/